# SDR SCNA20130130027

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME AT 727I IS BENT AT 26R.  REMOVED, REPAIRED, AND RE-INSTALLED AFT CARGO PIT FRAME AT STA 737I, 26R.
